# SDR ASOA2020040104011

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 42,701 hours, 33,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 91402
- Condition: Discharged
- Location: Cabin
- Part time: 29,128 hours, 1,060 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH DURING MAINTENACE INSPECTION THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
